Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Symmetric products and subgroup lattices

Markus Hausmann

Geometry & Topology 22 (2018) 1547–1591
Bibliography
1 G Arone, A branching rule for partition complexes, preprint (2015) arXiv:1508.05086
2 G Z Arone, D L B Brantner, The action of Young subgroups on the partition complex, preprint (2018) arXiv:1801.01491
3 G Z Arone, W G Dwyer, Partition complexes, Tits buildings and symmetric products, Proc. London Math. Soc. 82 (2001) 229 MR1794263
4 J P C Greenlees, J P May, Generalized Tate cohomology, 543, Amer. Math. Soc. (1995) MR1230773
5 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
6 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
7 C Kratzer, J Thévenaz, Type d’homotopie des treillis et treillis des sous-groupes d’un groupe fini, Comment. Math. Helv. 60 (1985) 85 MR787663
8 N J Kuhn, A Kahn–Priddy sequence and a conjecture of G W Whitehead, Math. Proc. Cambridge Philos. Soc. 92 (1982) 467 MR677471
9 K Lesh, A filtration of spectra arising from families of subgroups of symmetric groups, Trans. Amer. Math. Soc. 352 (2000) 3211 MR1707701
10 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
11 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
12 M Nakaoka, Cohomology mod p of symmetric products of spheres, J. Inst. Polytech. Osaka City Univ. Ser. A 9 (1958) 1 MR0121788
13 P F dos Santos, A note on the equivariant Dold–Thom theorem, J. Pure Appl. Algebra 183 (2003) 299 MR1992051
14 S Schwede, Equivariant properties of symmetric products, J. Amer. Math. Soc. 30 (2017) 673 MR3630085
15 S Schwede, Global homotopy theory, book project, v0.53 (2017)
16 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
17 L Solomon, The Steinberg character of a finite group with BN–pair, from: "Theory of finite groups" (editors R Brauer, C H Sah), Benjamin (1969) 213 MR0246951
18 A Strøm, The homotopy category is a homotopy category, Arch. Math. (Basel) 23 (1972) 435 MR0321082
19 J Thévenaz, The top homology of the lattice of subgroups of a soluble group, Discrete Math. 55 (1985) 291 MR802667
20 C Wimmer, Rational global homotopy theory and geometric fixed points, PhD thesis, Universität Bonn (2017)